BibTeX record journals/order/LemppMMS02

download as .bib file

@article{DBLP:journals/order/LemppMMS02,
  author    = {Steffen Lempp and
               Charles F. D. McCoy and
               Andrei S. Morozov and
               Reed Solomon},
  title     = {Group Theoretic Properties of the Group of Computable Automorphisms
               of a Countable Dense Linear Order},
  journal   = {Order},
  volume    = {19},
  number    = {4},
  pages     = {343--364},
  year      = {2002}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics